# SDR SWAA2022082947486

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 34,285 hours, 15,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LH OVERWING INTERIOR EXIT SIGNS INOP / [01] REPLACED EMER BATTERY CHARGER AND BATTERY PER AMM 33-51-06. OPS GOOD.
